# SDR IPXA2017050316724

- Difficulty date: April 25, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 19,142 hours, 6,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587673
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4, DAMAGE ON MAIN DECK CARGO FLOOR PANEL 241WFF,  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
